“Shadi Asgari”

Tel:  (+98)(311)3913663
Email: 

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2011 - 2012 )

Related Papers

1. Sh. Asgari (Joint with A. Haghany and A. R. Rezaei)
Modules whose t-closed submodules have a summand as a complement
Comm. Algebra 42 (2014), 5299-5318  [abstract]
2. Sh. Asgari (Joint with A. Haghany and Y. Tolooei)
T-Semisimple modules and t-semisimple rings
Comm. Algebra 41 (2013), 1882-1902  [abstract]
3. Sh. Asgari (Joint with A. Haghany)
Generalizations of t-extending modules relative to fully invariant submodules
J. Korean Math. Soc. 49 (2012), 503-5014  [abstract]
[Back]   
scroll left or right